Indefiniteness in semi-intuitionistic set theories: On a conjecture of Feferman

Rathjen, M (2016) Indefiniteness in semi-intuitionistic set theories: On a conjecture of Feferman. Journal of Symbolic Logic, 81 (2). pp. 742-754. ISSN 0022-4812

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Rathjen, M
Copyright, Publisher and Additional Information:

© 2016, Association for Symbolic Logic. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Continuum hypothesis; indefinite concepts; semi-intuitionistic set theory; realizability; relativized constructible hierarchy; forcing
Dates:
  • Published: June 2016
  • Published (online): 29 June 2016
  • Accepted: 29 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
Funder
Grant number
Leverhulme Trust
RF-2013-265
Depositing User: Symplectic Publications
Date Deposited: 18 Mar 2016 12:31
Last Modified: 23 Jun 2023 22:00
Published Version: http://dx.doi.org/10.1017/jsl.2015.55
Status: Published
Publisher: Association for Symbolic Logic
Identification Number: 10.1017/jsl.2015.55
Open Archives Initiative ID (OAI ID):

Export

Statistics